# SDR HNAA2024091100764

- Difficulty date: July 30, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2212 RF1 UF BLEED DUCT SUPPORT ANGLE CRACKED AT SFT OF FR68 LH SIDE.  RAR ANGLE IAW SRM 51-40-02
